# SDR VNAA2011030300018

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 16,721 hours, 16,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 280.0 TRANSVERSE BEAM WAS CORRODED.  REPAIRS WERE MADE USING AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
